Homotopy Theoretic Control Problems in Nonlinear Differential Geometric Control Theory

  • G. Burstein
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 83)


Homotopy theoretic problems are for the first time intro-duced in nonlinear differential geometric control theory such as: ho-motopic controls, ε-controlled homotopic invariant distributions of vector fields and almoust decoupling of nonlinear systems; (feedback) homotopic equivalence of nonlinear control systems; nonlinear systems that generate control homotopies, etc.


Nonlinear System State Feedback Homotopy Theory Synthesis Problem Invariant Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R.W.Brockett, Asymptotic stability and feedback stabilization, in R.W.Brockett, H.J.Sussmann and R.S.Millman, eds., Differential geometric control theory Progress in Mathematics, Vol. 23, Birk-hauser Verlag, Camnridge, 1983, pp. 181–191Google Scholar
  2. [2]
    R.W.Brockett, On the reachable set for bilinear systems, in R. Mohler and A.Ruberti, eds., Proci 1974 Conference on Bilinear S stemS, Springer, New York, 1975Google Scholar
  3. [3]
    G.B urs ein, A homotopy theoretic approach to almost controlled invariance and almost decoupling problems for nonlinear systems. Homotopic robust control problem, for smooth families of noun- near systems, in preparationGoogle Scholar
  4. [4]
    G.Burstein, Approximate synthesis problems for nonlinear control systems: differential geometric and generating series approaches, Conference on Algebraic and Geometric Methods in Nonlinear Con-trol Theory Paris, 1985Google Scholar
  5. [5]
    G.Burstein, Approximations and perturbations in nonlinear diffe-rential geometric control theory: A survey, in preparationGoogle Scholar
  6. [6]
    C.I.Byrnes, A.J.Krener, On the existence of globally (f,g)-inva-riant distributions, in R.W.Brockett, H.J.Sussmann, R.S.Millman, eds., Differential geometric control theory Progress in Mathematics, Vol. 23, Birkhiluser Verlag, Cambridge, 1983, pp. 209–225Google Scholar
  7. [7]
    T.A.Chapman, Controlled sii.ele homotoe, heor and A..lications, Lecture Notes n a ema cs fo seringer er ag, er n, 1983Google Scholar
  8. [8]
    D.Claude, Everything you always wanted to know about linearize-tion, but were afraid to ask, Conference on Algebraic and Geome-tric Methods in Nonlinear Control Theory Paris, 1985Google Scholar
  9. [9]
    D.L.Elliott, A consequence of controllability, Journal of Diffe-rential Equations Vol. 10 (1971), pp. 364–370CrossRefGoogle Scholar
  10. [10]
    M.Fliess, Tonctionnelles causales non lindaires et indéterminées, non commutatives, Bull.Soc.Math.France Vol. 109 (1981), pp. 3–40zbMATHMathSciNetGoogle Scholar
  11. [11]
    H.Hermes, Attainable sets and generalized geodesic sphere, Jour-nal of Differential Equations Vol. 3 (1967), pp. 256–270.CrossRefzbMATHMathSciNetGoogle Scholar
  12. [12]
    A.Isidori, A.J.Krener, Locally (f,g)-invariant distributions, Systems & Control Letters Vol. 1, No. 1 (1981), pp. 12–15CrossRefzbMATHMathSciNetGoogle Scholar
  13. [13]
    D.Ivascu, G.Burstein, An exact homology sequences approach to the controllability of systems, journ7t1 of Mathematical Analysis and Applications Vol.106, No.1 (1985), pp, 171–179Google Scholar
  14. [14]
    A.J.Krener, (f,g)-invariant distributions, connections and POn-tryagin classes, 20th IEEE CDC, San Diego, 1981Google Scholar
  15. [15]
    A.J.Krener, Local approximations of control systems, Journal of Differential Equations V01.19 (1975), PP.125–133Google Scholar
  16. [16]
    I.Pop, Elements of algebraic topology mimeographed in Romanian Iassy University, 1984Google Scholar
  17. [17]
    H.J.Sussmann, V.Jurdjevic, Controllability of nonlinear systems, Journal of Differential Equations Vol. 12 (1972), pp. 95–116zbMATHMathSciNetGoogle Scholar
  18. [18]
    H.J.Sussmann, Semigroup representations bilinear appeoximation–of input-output maps and generalized inputs, in Gatrchesin and Saitter, eds., Ma hematical S stems heor, Lect.Notes.Econ. Math.Syst., No., Springer er ag,, pp. 172–191Google Scholar
  19. [19]
    J.K.Tchon, On approximate feedback equivalence of affine control systems, Preprint,-1985Google Scholar
  20. [20]
    F.Wesley Wilson Jr., The structure of the level surfaces of a lorapanov function, Journal of Differential Equations Vol. 3, (1967), pp. 323–329zbMATHGoogle Scholar
  21. [21]
    J G.W.Whitehead, Elements of homotony theory Springer Verlag, Berlin, 1978Google Scholar
  22. [22]
    J.C.1illems, Almost invariant subspaces: An approach to high gain feedback design–Part I: Almost controlled invariant subspaces, IE E Trans. on Automatic Control, Vol. AC-26, No, 1, (1981), pp. 235–252Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1986

Authors and Affiliations

  • G. Burstein
    • 1
  1. 1.Research Institute for Transportations Human Factor LaboratoryBucharestRomania

Personalised recommendations